I still have 4 active pills yet of Ortho-Tri Cyclen Lo and I started spotting last night after sex on the afternoon if that has anything to do with it? But this has never happened my period is always here on the second day of sugar pills, I've been on these pills for about 4-5 months I'm not sure but what could it be? Is there something really wrong with me? Did the sex have anything to do with it? Or is it just spotting? It's dark red and not so heavy, and when having sex its sometimes dry at the beginning and my boyfriend and I always have this problem, thanks
Period on active pills???
- 15 Dec 2014 by Melymg77
- 15 December 2014
- ortho tri-cyclen, ortho tri-cyclen lo, abnormal uterine bleeding, birth control, sex, period, spotting, pill
Added 15 Dec 2014:
I have period like cramps also and the bleeding is a bit heavier than last nights spotting is it my period?
Its just spotting, it happens when you are on the pills. Don't worry, just keep taking your pills as they are supposed to be taken.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jul 2010 • 1 answer
Updated 2 Apr 2014 • 3 answers
Updated 28 Jan 2015 • 1 answer
Updated 19 Sep 2015 • 1 answer
Updated 7 Jul 2018 • 1 answer